# SDR EIAA2011072

- Difficulty date: June 26, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN DECK CARGO SMOKE DETECTOR LIGHT FLICKERED DURING FLIGHT.  CLEANED CONNECTOR ON SMOKE DETECTOR BOX OP'S CHECK OK PER MM 26-10-00.
